MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 32 / E; ACETABULAR PE LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 32 / E; ACETABULAR PE LINER
Model Number 01.26.3244HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 august 2020: lot 1901442: (b)(4) items manufactured and released on 17-apr-2019.Expiration date: 2024-04-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: cup: versafitcup cc trio 01.26.45.0054 acetabular shell cc trio ø 54 (k103352) lot.1901419.Batch review performed on 21 august 2020: lot 1901419: (b)(4) items manufactured and released on 10-may-2019.Expiration date: 2024-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: stem: quadra-h 01.12.025 cementless, ha coated std stem size 5 (k082792) lot.1905392.Batch review performed on 21 august 2020: lot 1905392: (b)(4) items manufactured and released on 08-oct-2019.Expiration date: 2024-09-03.No anomalies found related to the problem.To date all the items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.1905637.Batch review performed on 21 august 2020: lot 1905637: (b)(4) items manufactured and released on 03-oct-2019.Expiration date: 2024-09-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient has a low grade infection with staphylococcus epidermidis.7 months after primary the surgeon explanted successfully all the devices.

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 32 / E
Common Device Name
ACETABULAR PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10482178
Report Number3005180920-2020-00575
Device Sequence Number11785295
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2024
Device Model Number01.26.3244HCT
Device Catalogue Number01.26.3244HCT
Device Lot Number1901442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight150